# SDR SWAA2025071681669

- Difficulty date: June 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT WEB CEILING AREA LOCATED BS847 TO BS867 AT LEVEL LBL24 AT AFT CARGO COMPARTMENT.  REPLACED SUPPORT WEB CEILING AREA AND FASTENER LOCATED BS847 TO BS867 AT LEVEL LBL24 AT AFT CARGO COMPARTMENT IAW SRM 51-40-02 SRM 51-10-02 AND DWG 149A8100 SHEET:1 REV -, LENGHT OF CRACK: 0.574.
